The Annals of Mathematical Statistics

Bayes Sequential Design of Fractional Factorial Experiments for the Estimation of a Subgroup of Pre-Assigned Parameters

S. Zacks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 3 (1968), 973-982.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698330

Digital Object Identifier
doi:10.1214/aoms/1177698330

Mathematical Reviews number (MathSciNet)
MR229349

Zentralblatt MATH identifier
0184.42203

JSTOR
links.jstor.org

Citation

Zacks, S. Bayes Sequential Design of Fractional Factorial Experiments for the Estimation of a Subgroup of Pre-Assigned Parameters. Ann. Math. Statist. 39 (1968), no. 3, 973--982. doi:10.1214/aoms/1177698330. https://projecteuclid.org/euclid.aoms/1177698330


Export citation